# SDR SIMA20140403007

- Difficulty date: April 3, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 25,183 hours, 22,246 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808
- Part serial: MX665119
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INFLIGHT ON DECENT INTO FWA WE RECEIVED A NR 2 HYD LOW MSG.  THE FLUID CONTINUED TO DROP, AOM PROCEDURES WERE APPLIED.  ON LANDING WE RECEIVED A HYD 2 PUMP FAIL MSG.  R & R E2 EDP IAW AMM 29-10-03.  LEAK CHECK PERFORMED IAW MM 72-00-00.  OPERATIONS CHECKED GOOD, NO LEAKS NOTED.
